| Catalog Number |
7640020 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/03/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that patient underwent a surgery due to lumbar fracture.During the surgery a screw was found ruptured, the surgeon had to replace a new one to complete the surgery.No patient complications were reported.
Additional Manufacturer Narrative
Optical examination did not identify crack, fracture, or material deformation consistent with misalignment.Unable to replicate customer concern; functional evaluation with a sample mas found the implant able to be fully engaged into the mas head.The implant appears to be capable of performing its intended function.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.